Anyone having severe hives from Bendeka or Neulasta?

Chemo for 4 months now and I am having severe reaction . I keep getting Hives at diferent parts of my body.This month was bad, all around my eyes, ears. Have tried everything but they keep coming back. Not sure from Bendeka or Neulasta.


Community Answers
  • Polishjules
    2 months ago

    They actually could be chemo burns..I had gone through that blistered up my hands inside and out.

  • grangla
    3 months ago

    It’s the Nuelasta. We found that short of prednisone, Claritin works best. My Dad had hives and blisters all over and the Claritin cleared it right up.

  • ladygolfer18 author
    5 months ago

    Anthony, I read a whole pdf from
    Mayo clinic and it leads me to believe it is the neulasta.

  • Anthony Carrone moderator
    5 months ago

    Hi ladygolfer18 – I am so sorry you are experiencing these reactions. Upon a review of Bendeka’s website, one of the listed side effects is a sever allergic skin reaction and rash. The site states, and we recommend speaking with your doctor if you are experiencing this or any side effects while taking the medication. I hope this information is helpful and please keep us updated on how you are doing. Sending positive thoughts, Anthony (Blood-Cancer.com Team Member)

  • Share Your Answer

    Poll